MAUDE Adverse Event Report: ROCHE DIAGNOSTICS NAVIFY LAB OPERATIONS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE

ROCHE DIAGNOSTICS NAVIFY LAB OPERATIONS; CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Catalog Number 10382716001
Medical Device Problem Code Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/31/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event was found to be caused when a sample with no initial results is queried by two different instruments and the software responds by performing the test with no dilution.When the result with an alarm configured in the alarm control is received from the first instrument, a repetition with dilution factor "dec" is generated in the software.The result from the second instrument (independent of any alarm that arrives with the result) is assigned to the repetition with "dec" dilution factor even though the dilution factor was never sent to the instrument.The reported allegation has been verified as a software issue in navify lab operations as this information is sent to the external host as it is configured to be sent in the result message and the dilution info is sent to the customer's laboratory information system configuration.
 
Event or Problem Description
There was an allegation of a navify lab operations software issue.It was alleged that the software is sending a dilution factor to the customer's laboratory information system which was never requested by the instrument.

Brand Name
NAVIFY LAB OPERATIONS
Common Device Name
CALCULATOR/DATA PROCESSING MODULE, FOR CLINICAL USE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23076139
Report Number1823260-2025-03051
Device Sequence Number9996312
Product Code JQP
UDI-Device Identifier07613336234402
UDI-Public07613336234402
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10382716001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/02/2025
Initial Report FDA Received Date09/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown